# SDR DALA1148809015

- Difficulty date: August 11, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK I/B AND O/B FLANGES STA 1136 TO STA 1174 LBL 45.  FABRICATED LOCATED AND DRILLED NEW SEAT TRACK IAW MD 80 SRM 51-10-4 INSTALLED SEAT TRACK MAIN CABIN LEFT SIDE STA 1107 TO STA 1202 REPLACEMENT OF SECTION IAW MD 80 SRM 51-30-5.  C/W AT SAA/SAT DURING HMV ON N/R 189866.
